# SDR CKSA98107

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND CORROSION AND GOUGE ON LT FRAME AT FS 1040 AT UPPER CUSP AREA.  REMOVED CORROSION IAW DC8 SRM 53-20-0 FIG 1F.  REMOVAL IS WITHIN (.002) LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  TREATED AND PRIMED IAW DC8 SRM 51-1-8 AND FABRICATED DOUBLER IAW COTNEY DWG NR D93-R05, INSTALLED DOUBLER IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NR 573L-0551.  NON-ROUTINE NR 04825 TASK NR X0061.
